A fourth-order Hermitian box-scheme with fast solver for the Poisson problem in a cube
Version of Record online: 9 JUL 2013
© 2013 Wiley Periodicals, Inc.
Numerical Methods for Partial Differential Equations
Volume 31, Issue 3, pages 609–629, May 2015
How to Cite
Abbas, A. (2015), A fourth-order Hermitian box-scheme with fast solver for the Poisson problem in a cube. Numer. Methods Partial Differential Eq., 31: 609–629. doi: 10.1002/num.21807
- Issue online: 26 MAR 2015
- Version of Record online: 9 JUL 2013
- Manuscript Accepted: 8 MAY 2013
- Manuscript Revised: 20 MAR 2013
- Manuscript Received: 9 NOV 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!